# SDR YV3R2021022200434

- Difficulty date: February 10, 2021
- Submitted: February 22, 2021
- Operation: General aviation
- Aircraft: N888SN
- Make and model: Robsin R44
- Aircraft serial: 30055
- Aircraft time: 576 hours
- Engine: Lyc O540F1B5
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Governor
- Part number: D2781
- Part serial: 3185
- Condition: Defective
- Part time: 576 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED CONTROLLER ASSEMBLY (GOVERNOR) PN: D278-1 WAS INOPERATIVE WHEN TURNED ON ABOVE 80%.
